Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having chest pain and sweating. EKG was normal. Could this be symptoms of heart attack?

Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5770 Questions

default
Posted on Tue, 3 Dec 2013 in Heart Attack
Question: I went out and drank heavily on sat night. All day yesterday and even now this morning I havent slept my chest hurts, im sweating and shaking. I have had an ekg about a few months ago and everything was fine. I do have problems with anixety. Im just worried that Im having a heart attack. Im 33 years old.
doctor
Answered by Dr. Grzegorz Stanko 15 minutes later
Brief Answer: Heart attack is hardly possible. Detailed Answer: Hello! Thank you for the query. Heart attach in such young age is rather hardly possible. So if you do not have any chronic disease, havent used any steroids, this seems not possible. Typical heart attack symptoms are lower left chest pain, usually squeezing or burning like, radiating to the left arm or left jaw. Shortness of breath and fear of death appears. Usually all symptoms are present together. Chest pain associated with alcohol intake can be caused by acute pancreatitis or pneumonia due to vomits aspiration. Acute pancreatitis gives lower middle chest pain, abdominal pain, radiating to the back. Abdomen gets hard. Nausea and vomiting appears. Sweating can be present. Pneumonia gives cough, shortness of breath, sweating, fever. Some of your symptoms like shaking can be also caused by low Magnesium and Potassium level (due to alcohol intake). I suggest you to visit your doctor, have physical examination, liver tests, amylase, urine amylase, CRP level, CBC. Abdominal ultrasound and chest X-ray should be considered. In a meanwhile please start Magnesium 400 mg once a day supplementation. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Grzegorz Stanko 4 minutes later
thank you. so do you think that I am having a panic attack then?
doctor
Answered by Dr. Grzegorz Stanko 3 minutes later
Brief Answer: Detailed below. Detailed Answer: Well, it can be panic attack indeed. If you do not have any other mentioned symptoms (cough, abdominal pain, nausea, vomiting) this might be it. Low Magnesium level can trigger anxiety. Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,   ,  
Lab Tests

Recent questions on  Panic attack

doctor1 MD

Hi, I had one episode where i felt my heart had trouble beating and felt like I was going to pass out, as soon as I stood up it went away and my heart was beating fine. I went right to the doctor and he said my heart sounded fine and that it was a panic attack. I was not convinced so I went back to another doctor and he said it sounded great!!! Do doctors really know if something is wrong by just listening to the heart? Since then, which was 2 weeks ago I have had no problems. Thank you Crystal

doctor1 MD

Hi, I smoked marijuana last night and my heart beat was insanely fast. I felt it pumping through my shirt. It wasn t a panic attack because I ve been a smoker for a few years but stopped for a while. As of recently i picked it back up and this has started ever since. What should i do?

doctor1 MD

I am 29 years old, 75 kgs, 5feet 9 inches, generally healthy with anxiety attacks as case history. Couple of days ago i got my BP checked and it says 150/95. What could be the reason? How quickly can it be decreased back to normal and what precautions and preventive measures are to be adopted ? How long should one wait before going into medication ??? i am least interested in medication so what are the subsitutes of medicines and drugs ????

doctor1 MD

Our 17 year old daughter was diagnosed with Digeorge syndrom at 3 months of age. She has had major cardiac issues with 3 truncus artiriosis repairs, frequent ear infections as a small child causing hearing loss (2 sets of ear tubes , gone now) and required speech therepy due to her inablility to completely close her soft pallet. Her last surgery was in 2009. About a year ago she began having severe anxiety attacks . These attacks came on one random day shortly after being treated for an ear infection with antibiotics that caused severe stomach problems. So we started taking probiatics. These new symptoms include naussa, heartburn , cramping, chest pain and difficulty swollowing. All these symptoms occur multiple time per day, each day and last a varying length of time and are never the same in intensity or combination of symptoms. We have tried to asstablish a pattern but failed. We saw a gastroenterologist that did a scope procedure and only found a small irritation due to her heartburn. I have followed through with her current providers up to this point with the exception of seeing a therapist because my husband (her father) and I are old school and having trouble believing this is all caused by anxiety. We want to have an MRI or something to rule out anything else and all her providers keep pushing therapy for anxiety. We are at our wits end and don t know what to do, move forward with the currnet plan or start fresh somewhere else. Virtually all of her procedures were handled at C.S. Mott s Children s Hospital at the University of Michigan and up until this point we have been extremely happy with all her care and providers. Any advice or imformation would be greatly appriciated. We have no insurance although she is covered by Medicaid/ Children s Special Health Care, so to top everything off we are omewhat limited on what control we have over her care. Is there a connection between Digeorge syndrom and gastrointestinal issues? Help! She has suffered enough already. -Nancy Bouchard

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the emergency room that day but was cleared to go home Right now he is chilled again and very nervous

doctor1 MD

can can I take NP thyroid and Ativan not at the same time but Ativan just in case my panic attack comes out of nowhere

doctor1 MD

Hi my head feels heavy I left work early and slept for 3 hours what causes this ? I’m healthy